Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/35003
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Arbitrage in a discrete version of the Wick-Fractional Black Scholes model
Author: Bender, C.
Elliott, R.
Citation: Mathematics of Operations Research, 2004; 29(4):935-945
Publisher: Inst Operations Research Management Sciences
Issue Date: 2004
ISSN: 0364-765X
1526-5471
Statement of
Responsibility: 
Christian Bender and Robert J. Elliott
Abstract: We consider binary market models based on the discrete Wick product instead of the pathwise product and provide a sufficient criterion for the existence of an arbitrage. This arbitrage is explicitly constructed in the class of self-financing one-step buy-and-hold strategies, (i.e., the investor holds shares of the stock only at one time step). Using coefficients obtained from an approximation of a fractional Brownian motion with Hurst parameter ½ < H < 1 the result is applied to a discrete version of the (Wick-)fractional Black-Scholes market.
Keywords: Arbitrage; binary market models; discrete Wick products; fractional Brownian motion
RMID: 0020064377
DOI: 10.1287/moor.1040.0096
Published version: http://mor.journal.informs.org/cgi/content/abstract/29/4/935
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.